# SDR QXEA200603066

- Difficulty date: November 17, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - CUTOUT FOR AFT CARGO BAY DECK PANEL 144GZ HAS CORROSION UNDER NUTPLATE.  REPAIRED IAW SRM 51-14-00 AND 51-25-10.
